Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 75, NWS Jackson, MS

March 12, 2016Madison Parish, Louisiana

NWS Jackson, MS issued this river flood warning at Mar 12, 2016, 9:58 PM CST for Madison Parish, Louisiana. It took effect at Mar 13, 2016, 3:00 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Mar 12, 2016, 9:58 PM CST (03:58 UTC)
In effect from
Mar 13, 2016, 3:00 AM CDT
Expired
Mar 14, 2016, 4:42 PM CDT
In force
38 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Madison Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tensas River at Tendal (TDGL1). The gauge peaked at 24.50 ft at Mar 15, 2016, 3:00 AM CDT.

actionminormoderatemajor232425262703/1303/1403/15
Action stage
24 ft
Minor stage
25 ft
Moderate stage
26 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

065 
WGUS44 KJAN 130358
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
958 PM CST SAT MAR 12 2016


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Louisiana... 

  Tensas River At Tendal affecting Madison Parish



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC065-140958-
/O.NEW.KJAN.FL.W.0075.160313T0800Z-160314T2142Z/
/TDGL1.1.ER.160313T0800Z.160313T1700Z.160314T0642Z.NO/
958 PM CST SAT MAR 12 2016

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tensas River At Tendal
* from late tonight to Monday afternoon.
* At  9:30 PM Saturday the stage was 24.4 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage by early tomorrow 
  and will continue to rise to near 25.5 feet by early tomorrow 
  afternoon. 
* Impact...At 25.0 feet...Several thousand acres of agricultural and 
  farmland become inundated.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tensas River 
Tendal         25  24.4 Sat 09 PM  25.3  24.5  22.4  25.5 12 PM 03/13


&&


LAT...LON 3224 9148 3240 9143 3254 9139 3254 9131
      3254 9121 3224 9127             



$$
1 follow-up statement
307 
WGUS84 KJAN 131611
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1111 AM CDT SUN MAR 13 2016


...The Flood Warning is cancelled for the following rivers in Louisiana...
 
  Tensas River At Tendal affecting Madison Parish

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC065-131641-
/O.CAN.KJAN.FL.W.0075.000000T0000Z-160314T2142Z/
/TDGL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1111 AM CDT SUN MAR 13 2016

The Flood Warning is cancelled for
  The Tensas River At Tendal.
* At 10:30 AM Sunday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage at 24.5 feet this
  afternoon.
* Impact...At 25.0 feet...Several thousand acres of agricultural and 
  farmland become inundated.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tensas River 
Tendal         25  24.4 Sun 10 AM  24.2  22.1  19.5    Falling          


&&


LAT...LON 3224 9148 3240 9143 3254 9139 3254 9131
      3254 9121 3224 9127             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 12, 3:38 PM CST, 6 hours 20 minutes earlier.

Area forecast discussion, Mar 12, 3:38 PM CST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CST SAT MAR 12 2016

.DISCUSSION...TODAY THROUGH FRIDAY NIGHT...A STRONG SHORT WAVE WILL
EXTEND ACROSS THE AREA THIS EVENING WITH ONGOING SHOWERS AND
THUNDERSTORMS. IT CONTINUES TO LOOK LIKE THE BULK OF THE HEAVIEST
RAIN WILL BE WEST OF I-55 THIS AFTERNOON THROUGH THE EVENING HOURS.
ONGOING LIGHT STRATIFORM RAINS IN THE EAST HAVE LIMITED THE
CONVECTIVE POTENTIAL FOR AREAS EAST OF I-55. THIS HAS BEEN
HIGHLIGHTED IN THE HWO AND GRAPHICAST. THE SHORT WAVE WILL EXIT THE
AREA BY LATE EVENING ALONG WITH THE THUNDERSTORM ACTIVITY. THERE WILL
CONTINUE TO BE LINGERING SHOWERS THROUGH MUCH OF THE NIGHT IN THE
NORTH...ENDING BY EARLY MORNING. SREF/HRRR GUIDANCE SUGGEST THE
DEVELOPMENT OF STRATUS/FOG EARLY ON SUNDAY FOR AREAS SOUTH OF
I-20...SO WILL ADD AREAS OF FOG FOR THOSE AREAS.

ANOTHER MID LEVEL LOW AND ASSOCIATED SHORT WAVE WILL MOVE INTO THE
DELTA BY LATE AFTERNOON AND MOVE ACROSS THE DELTA INTO NORTHEAST
MISSISSIPPI DURING THE EVENING HOURS. THE MODELS SUGGEST GOOD
INSTABILITY WITH STEEP LAPSE RATES OF 6.5-7.0 C/KM...SHOWALTERS OF
-2 TO -4...ML CAPES RANGING FROM 1000-1500 J/KG ALONG WITH 50-55KTS
OF DEEP LAYER SHEAR. THE MAIN RISK LOOKS LIKE IT WILL BE LARGE
HAIL...BUT TORNADOES WILL ALSO BE POSSIBLE. ALTHOUGH LCL'S WILL BE
HIGH EARLY IN THE EVENING THEY WILL LOWER THROUGH THE EVENING HOURS
AS WE COOL...INCREASING THE CHANCES FOR A TORNADO.

THE SHORT WAVE WILL MOVE NORTHEAST OF THE AREA BY MIDNIGHT WITH WEAK
UPPER/SURFACE RIDGING BUILDING IN OVERNIGHT. RIDGING WILL CONTINUE
ACROSS THE AREA ON MONDAY AS A WARM DAY LOOKS ON TAP...WITH H925
TEMPS RANGING FROM 16 TO 19C ACROSS THE AREA. HIGH TEMPERATURES WILL
RANGE FROM THE UPPER 70S TO LOW 80S. ANOTHER SHORT WAVE AND
ASSOCIATED SURFACE LOW/FRONT WILL MOVE FROM THE SOUTHERN PLAINS INTO
THE OHIO VALLEY ON TUESDAY. WITH STRONG SOUTHERLY FLOW...925 TEMPS
NEAR 20C AND COMPRESSIONAL WARMING...NEAR RECORD OR RECORD HIGHS LOOK
POSSIBLE ON TUESDAY. MAV GUIDANCE HAS COME IN WITH HIGHS IN THE UPPER
80S TO AROUND 90...BUT WILL BLEND THE GFS/ECMWF WHICH GIVES HIGHS
GENERALLY IN THE MID 80S.

BOTH THE GFS/ECMWF STALL THE BOUNDARY ACROSS THE AREA ON WEDNESDAY
INTO THURSDAY WITH BETTER CHANCES FOR STORMS. HIGH PRESSURE BUILDS
IN BY THURSDAY AFTERNOON WITH DRYING CONDITIONS. THE GLOBAL MODELS
DIVERGE LATE IN THE WEEK WITH THE ECMWF WET WITH THE POSSIBILITY OF
SEVERE AND THE GFS COOL AND MAINLY DRY. WILL JUST GO WITH THE CONSALL
LATE IN THE PERIOD WHICH INDICATES CHANCE THUNDER FRIDAY INTO
SATURDAY./15/

&&

.AVIATION...LOOK FOR A MIX OF VFR/MVFR CONDITIONS THROUGH FOR THE
AFTERNOON EVEN WITH PRECIP AROUND. THERE WILL BE A PERIOD FOR
RESTRICTED CONDITIONS AS PRECIP ACTIVITY MOVES FROM SOUTH TO NORTH
AND ACROSS TAF SITES. LOOK FOR THE PRECIP TO LIFT OUT BETWEEN 01-06Z
AS THAT OCCURS...A TRANSITION TO IFR CEILINGS/VIS WILL OCCUR FOR
MUCH OF THE AREA WITH POTENTIAL FOR FOG AND LIFR CONDITIONS BETWEEN
THE 06-14Z TIMEFRAME. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  77  56  80 /  84  13  21   4
MERIDIAN      60  77  55  79 /  85  16  16   8
VICKSBURG     57  80  55  81 /  54  14  28   4
HATTIESBURG   60  80  57  84 /  83  13  14   4
NATCHEZ       57  79  60  83 /  36  12  14   4
GREENVILLE    58  76  56  76 /  76  27  67   3
GREENWOOD     59  76  55  77 /  86  14  68   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-
     025>028-034>036-040>042-047.

     FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ043-048-053-
     054-059>062.

LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-
     016.

     FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ023>026.

AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.

&&

15/CME
Hazardous weather outlook, Mar 12, 3:18 PM CST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CST SAT MAR 12 2016

ARZ074-075-LAZ007-MSZ018-019-025>028-034>036-041-132130-
ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-SHARKEY-
318 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...SUNDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...SUNDAY

LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THIS EVENING WITH 1 TO 2
INCHES EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS ADDITIONAL
RAINFALL WILL AGGRAVATE THE ONGOING FLOODING.

SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM.
HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A
FEW TORNADOES POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY
EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

MSZ029-032-037-043-132130-
WEBSTER-CHOCTAW-ATTALA-MADISON MS-
318 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...SUNDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...SUNDAY

LINGERING RAIN THIS EVENING WILL PROVIDE AN ADDITIONAL 1 TO 2 INCHES.
THIS COMBINED WITH PREVIOUS RAINS WILL ALLOW FOR THE POSSIBILITY OF
FLASH FLOODING.

A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND
11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO
WILL BE POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY
EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

MSZ030-031-033-038-039-045-046-050>052-055>058-062>066-072>074-
132130-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
318 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

LAZ008-009-015-016-MSZ040-042-047-132130-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-ISSAQUENA-YAZOO-
WARREN-
318 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...SUNDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...SUNDAY

LOCALLY HEAVY RAINFALL WILL CONTINUE INTO THIS EVENING WITH 1 TO 2
INCHES EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS ADDITIONAL
RAINFALL WILL AGGRAVATE THE ONGOING FLOODING.

A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND
11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO
WILL BE POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE SEVERE WEATHER THREAT WILL CONTINUE TO ABOUT 11 PM SUNDAY
EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
THROUGH SUNDAY NIGHT.

LAZ023>026-MSZ044-048-049-053-054-059>061-132130-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-LEAKE-HINDS-RANKIN-
CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-
318 PM CST SAT MAR 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

LINGERING RAIN THIS EVENING WILL PROVIDE AN ADDITIONAL 1 TO 2 INCHES.
THIS COMBINED WITH PREVIOUS RAINS WILL ALLOW FOR THE POSSIBILITY OF
FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

36

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Mar 12, 9:36 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLOOD            OAK GROVE               32.86N 91.39W
03/12/2016                   WEST CARROLL       LA   LAW ENFORCEMENT

            SCATTERED ROADWAYS ACROSS THE PARISH ARE STILL HAVING
            FLOODING ISSUES.

&&

17
Local storm report, Mar 12, 9:38 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            LAKE PROVIDENCE         32.81N 91.18W
03/12/2016                   EAST CARROLL       LA   LAW ENFORCEMENT

            HIGHWAYS 582..585...596 AND 581 WERE STILL HAVING
            FLOODING ISSUES.

&&

17
Local storm report, Mar 12, 9:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            INDIANOLA               33.45N 90.64W
03/12/2016                   SUNFLOWER          MS   LAW ENFORCEMENT

            NUMEROUS ROADS HAD FLOODING ISSUES ACROSS THE COUNTY WITH
            SOME ROADS CLOSED.

&&

17
Local storm report, Mar 12, 9:43 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            GUNNISON                33.94N 90.95W
03/12/2016                   BOLIVAR            MS   LAW ENFORCEMENT

            SCATTERED ROADWAYS WERE STILL HAVING FLOODING ISSUES
            ACROSS THE COUNTY.

&&

17
Local storm report, Mar 12, 9:44 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
944 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            GREENVILLE              33.39N 91.05W
03/12/2016                   WASHINGTON         MS   LAW ENFORCEMENT

            SCATTERED ROADWAYS ACROSS THE COUNTY WERE STILL HAVING
            FLOODING ISSUES.

&&

17
Local storm report, Mar 12, 9:47 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CST SAT MAR 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            TALLULAH                32.41N 91.19W
03/12/2016                   MADISON            LA   LAW ENFORCEMENT

            SOME SECONDARY ROADS WERE HAVING FLOODING ISSUES ACROSS
            THE PARISH

&&

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:16 PM CSTSpecial Weather StatementJANEast Carroll44 min
Mar 12, 8:53 PM CSTAreal Flood WarningJANEast Carroll, Madison, Morehouse, Richland, Tensas, West Carroll9 hr
Mar 13, 10:46 AM CDTRiver Flood AdvisoryJANEast Carroll36 hr

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.